MAUDE Adverse Event Report: GN HEARING A/S GN HEARING; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN HEARING; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21763000
Medical Device Problem Codes Material Discolored (1170); Overheating of Device (1437); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).18-jan-2023: technical investigation concluded: a device history record review has been completed.No deviation or changes were found during manufacturing of the device investigation is still in progress; a final report will be submitted upon completion.
 
Event or Problem Description
18-jan-2023: it was reported the charger showed sign of heat and there was discoloration near charging port.Incident date was (b)(6) 2022.The user was not harmed.Original equipment was used.The replacement device was provided to the patient.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).18-jan-2023: technical investigation concluded: a device history record review has been completed.No deviation or changes were found during manufacturing of the device investigation is still in progress; a final report will be submitted upon completion.15-feb-2023: investigation is still in progress; a final report will be submitted upon completion.
 
Event or Problem Description
18-jan-2023: it was reported the charger showed sign of heat and there was discoloration near charging port.Incident date was (b)(6) 2022.The user was not harmed.Original equitment was used.The replacement device was provided to the patient.(b)(6) 2023: no further information expected.
 
Event or Problem Description
18-jan-2023: it was reported the charger showed sign of heat and there was discoloration near charging port.Incident date was 15-nov-2022.The user was not harmed.Original equitment was used.The replacement device was provided to the patient.15-feb-2023: no further information expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).18-jan-2023: technical investigation concluded: a device history record review has been completed.No deviation or changes were found during manufacturing of the device investigation is still in progress; a final report will be submitted upon completion.15-feb-2023: investigation is still in progress; a final report will be submitted upon completion.16-mar-2023: technical investigation concluded: a dhr review has been completed.No deviation or changes were found during manufacturing of the device.Device investigation concluded: the r&d investigation found that the returned device has severe white discoloration, both on the back and bottom lip.Pcb of the charger in perfect condition.No signs of overheating (no deformations, connector still in excellent condition) no signs point towards device failure, damage most likely done by external factor.The clinical investigation concluded: the clinical evaluation for the device family does evaluate the overheated chargers.This is identified in the risk analysis.The chargers have been tested according to applicable safety standards.These risks are reduced as far as possible and the probability of occurrence of these events is considered very low.Based on the device investigation this event is however more likely a result of user error.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusion herein are sufficient.Risk register conclusion: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register.Manufacturer's investigation are final.This is a final report.

Brand Name
GN HEARING
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup 2750
DA   2750
MDR Report Key16203129
Report Number3005650109-2023-00007
Device Sequence Number12169163
Product Code OSM
UDI-Device Identifier05708296215836
UDI-Public05708296215836
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21763000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer12/20/2022
12/20/2022
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date02/16/2023
03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale